Operational closure and stability

Jäger, Gerhard (2013). Operational closure and stability. Annals of pure and applied logic, 164(7-8), pp. 813-821. Elsevier 10.1016/j.apal.2013.01.004

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)
08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)

UniBE Contributor:

Jäger, Gerhard Max

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0168-0072

Publisher:

Elsevier

Language:

English

Submitter:

Florian Ranzi

Date Deposited:

16 Apr 2014 12:20

Last Modified:

03 Sep 2019 14:56

Publisher DOI:

10.1016/j.apal.2013.01.004

Uncontrolled Keywords:

Operational set theory, Operational closure, Kripke–Platek set theory, Σ1 separation, Stability, Proof theory

URI:

https://boris.unibe.ch/id/eprint/45210

Actions (login required)

Edit item Edit item
Provide Feedback